Increased Risk of Cancer

I’ve seriously been considering discontinuation of Aubagio. I’m very tired of persistent, unpleasant side effects. The two most prominent are diarrhea and hair loss.

Even more sobering, however, is the increased risk of developing cancer while taking this medication. Wouldn’t it be utterly ironic to develop cancer while taking chemotherapy?

Nevertheless, I know that it is very important to continue to treat my relapsing-remitting MS. There are other disease-modifying medications that my neurologist could prescribe, thankfully. I have a very serious choice to make about how best to do just that.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s